# SDR C2XA01CL222

- Difficulty date: November 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 3323 THE CREW REPORTED SMOKE IN CABIN AND COCKPIT ALONG WITH A LAV SMOKE INDICATION. THE CREW DECLARED A EMERGENCY AND RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND CLEANED DEBRIS FROM LAV SMOKE DETECTOR. THE DEBRIS WAS LINT AND DUST. OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
